# SDR SWAA2024070300726

- Difficulty date: June 12, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N8635F
- Make and model: Boeing 737-8H4
- Aircraft serial: 60083
- Aircraft time: 33,952 hours, 16,246 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Lbl 2-23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT INTERCOSTAL CRACKED STA-540 LBL-2-23<[01] REMOVED THE OLD INTERCOASTAL AND LOCATED AND DRILLED A NEW FLOOR SUPPORT INTERCOASTAL PER SRM 51-40-02.;[02] VERIFIED WORK IN CA#1 .....REMOVED THE OLD INTERCOASTAL AND LOCATED AND DRILLED A NEW FLOOR SUPPORT INTERCOASTAL PER SRM 51-40-02.;[03] OK TO INSTALL REPLACEMENT INTERCOSTAL;[04] INSTALLED CABIN FLOOR SUPPORT INTERCOASTAL PER SRM 51-40-02-;[05] VERIFIED WORK IN CA#4 .......INSTALLED CABIN FLOOR SUPPORT INTERCOASTAL PER SRM 51-40-02-
